Skip to Main content Skip to Navigation
Journal articles

The Garden of Eden theorem for sofic shifts

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619607
Contributor : Francesca Fiorenzi Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 3:59:05 PM
Last modification on : Thursday, July 8, 2021 - 3:48:34 AM

Identifiers

  • HAL Id : hal-00619607, version 1

Collections

Citation

Francesca Fiorenzi. The Garden of Eden theorem for sofic shifts. Pure Math. Appl., 2000, 11 (3), pp.471-484. ⟨hal-00619607⟩

Share

Metrics

Record views

153